# SDR 98ZZZM47

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INNER SKIN HAS A SPOT ON FORWARD EDGE THAT HAS BEEN CHAFING AND IS WORN THIN.  SPOTS MARKED WITH BLACK PEN.  PERFORMED PT TO THE ABOVE CHAFE AFTER BLENDING AND FOUND TO BE CRACK FREE AT THIS TIME.  REPAIRED PER BAE FAX REF GCR/0752/97.
